# SDR 99ZZZM579

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESS FLOORBEAM NR 19 (RIGHT OUTBOARD SEAT RAIL) CRACKED AT FRAME 29.  REPAIRED PER FAX REF DJR/RJO207-97 AND REPAIR DRAWING HC536H9211.  (M)
